The Annals of Mathematical Statistics

On a Theorem of Pitman

Gottfried E. Noether

Full-text: Open access

Abstract

A theorem by Pitman on the asymptotic relative efficiency of two tests is extended and some of its properties are discussed.

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 64-68.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728593

Digital Object Identifier
doi:10.1214/aoms/1177728593

Mathematical Reviews number (MathSciNet)
MR70122

Zentralblatt MATH identifier
0066.12001

JSTOR
links.jstor.org

Citation

Noether, Gottfried E. On a Theorem of Pitman. Ann. Math. Statist. 26 (1955), no. 1, 64--68. doi:10.1214/aoms/1177728593. https://projecteuclid.org/euclid.aoms/1177728593


Export citation